CARE-RND 202319-20 SEPTEMBER 2023



Venue: Provinciehuis Leuven, Provincieplein 1

3010 Leuven, Belgium

Network Neurological Diseases (ERN-RND)

SEPTEMBER 19th – Day 1

Zoom link → https://us02web.zoom.us/webinar/register/WN_5j0tsG39RNG7fikpnEv7lA

Time	Topic	Speaker
	10:30 Welcome coffee	- 1 - 2
11:00 – 11:05	Welcome	Holm Graessner, University
		Hospital Tübingen
11:05 – 11:30	Overview of ERN-RND	Holm Graessner, University
		Hospital Tübingen
11:30 – 12:00	Key Note: The VALOR-Trial – a breakthrough for SOD	Albert Ludolph, University
	related ALS	Hospital Ulm
12:00 – 13:15	Patient journeys	Monika Benson, Dystonia
		Europe
		John Gerbild, Denmark
		Association for ataxia and HSP
13:15 – 13:30	EU login and CPMS account creation	Tamara Martin, ERN-RND
		coordination office
	Lunch (60 min)	
	Diagnosis	
14:30 - 15:00	Key note speaker	Alex Hoischen, Nijmegen
	Genetic diagnosis and technological advancements	
15:00 – 15:30	External Quality Assessment for Next-Generation	Ales Maver, Ljubljana
	Sequencing Testing in RND	
15:30 – 16:15	Genetic strategies of the future.	Stephan Zuchner, Miller School
	Using the example of the Deep Intronic FGF14 GAA	of Medicine, Miami
	Repeat Expansion in Late-Onset Cerebellar Ataxia.	
	Group photo and coffee break (45 min)	
	Highly specialized treatments	
17:00 – 17:30	Key note speaker	Sylvia Boesch, Medical
	DBS in dystonia	University Innsbruck
17:30 – 17:50	Current practices regarding HSCT in metachromatic	Nicole Wolf, Amsterdam UMC
	leukodystrophy in Europe and treatment eligibility	
	panels	
17:50 – 18:10	Ups and downs of therapy development in HD	Bernhard Landwehrmeyer,
		University Hospital Ulm
18:10 – 18:30	ERN-RND Registry	Ludger Schöls, University
		Hospital Tübingen
18:30 – 19:15	Drinks "Meet the ePAGs"	
19:30 Dinner Brasserie 't Oud Gasthuys (Brusselsestraat 63B, 3000 Leuven)		

SEPTEMBER 20th – Day 2

Time	Topic	Speaker
	ERN-RND internal call projects	
08:00 - 08:30	Flash talks of all funded projects:	
	Development of a MSA clinical deficits scale (Ludwig	
	Maximilian University Hospital, Munich, Germany);	
	Development of CPMS neuroradiology expert advice for	
	diagnostic and management decisions to optimize care	
	in patients with RND (University Hospital Schleswig-	
	Holstein, Lübeck, Germany);	
	Development of an ICF core set based consensus	
	rehabilitation guideline for people with pure HSP	
	(Radboud University Medical Centre, Nijmegen,	
	Netherlands);	
	Development and validation of an optimized clinical	
	Ataxia scale (University Hospital Bonn, Germany);	
	Validating the modified Spastic Paraplegia Rating Scale	
	and establishing minimal important change (Heidelberg	
	University Hospital, Heidelberg, Germany);	
	Towards a European PROM-ADL instrument (Heidelberg	
	University Hospital, Heidelberg, Germany);	
	Towards validated assessment tools for HD and Chorea-	
	syndromes in Europe (University Hospital Ulm,	
	Germany)	
00 20 40 00	Disease groups parallel session	Little and the second and the second and
08:30 – 10:00	3 DG/WG in parallel:	Link to individual agendas:
	Ataxia/HSP; Leukodystrophies; HD and Choreas	https://is.gd/la91kj
10.20 12.00	Coffee break (30 min)	Link to individual acoustos.
10:30 – 12:00	4 DG/WG in parallel: Dystonia, paroxysmal disorders and NBIA; Atypical	Link to individual agendas: https://is.gd/la91kj
	parkinsonian syndromes; FTD; Pediatric issues	IIII III III III III III III III III I
	Lunch (60 min)	
DG and WG wrap-up on last years activities and new developments		
13:00 – 13:20	Dystonia, NBIA and paroxysmal disorders	Sylvia Boesch, Medical
13.00 – 13.20	Dystorila, NDIA and paroxysmai disorders	University Innsbruck
13:20 – 13:40	Ataxia and HSP	t.b.c.
13:40 – 14:00	FTD	Rik Vandenberghe, University
15.40 14.00		Hospital Leuven
14:00 – 14:20	Leukodystrophies	t.b.c.
14:20 – 14:40	Choreas and Huntington disease	t.b.c.
14:40 – 15:00	Pediatric Issues	t.b.c.
15:00 – 15:20	Atypical parkinsonian syndromes	Alessandra Fanciulli, Medical
	77	University Innsbruck
15:20 – 15:40	Wrap-up	Holm Graessner, University
		Hospital Tübingen
	Coffee break (30 min)	. 5-
16:10 – 17:10	Board Meeting	Holm Graessner, University
	Ŭ	Hospital Tübingen
		Link to agenda:
		https://is.gd/la91kj
	End of the event	